—Sincere thanks for the info. Will speak with my doctor as soon as possible. Not sure if there is obstruction.
Member has chosen to not make this information public.
Member not yet following any Pages.
Am currently taking Metoprolol (50 mg morning and night, and Losartan 25 mg morning and night). In the last two weeks, my dizziness has become much worse and chest pains more frequent. As a result, my doctor has upped the Losartan to 50 mg morning and night and plans to check for improvement within 6-8 weeks. We were wondering if this scenario is typical. Somehow, we thought, probably erroneously, that the Metoprolol would be the med to adjust.
—Was wondering if someone had found a way to relieve the dizziness — that is, until surgery becomes necessary?
—Thanks for the response. My symptoms are similar. The dizziness is the most troubling; it is intermittent but really difficult. The others are fairly bearable. Really happy to hear that things went well for you. Best, archer.
—What were your HCM symptoms before surgery?
My physician is a cardiologist. Not sure if he is a HCM specialist. The Losartan was prescribed for hypertension, which had been determined as the likely cause of my cardiomyopathy. The metoprolol alone had not sufficiently controlled my blood pressure. Two years after taking Losartan, my blood pressure began to rise again. A person on this blog suggested adding supplements in lieu of increasing my Losartan dosage. The one which has helped a great deal is Hawthorn Berry. In my case, it has been of enormous help.
—Thanks. Will dutifully take the stress test and will let them know of any difficulties. Will also send you a note here. —Sounds as though you have a fine system of care. My very best to you. Again, sincere thanks. Very kind of you to take the trouble.